# SDR DALA2024021502252

- Difficulty date: February 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 91,291 hours, 42,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELL OF SULFUR/ROTTEN EGGS ROW 24 AND AFT.  COPLETED WITH NO GO ODI PREVENTION 2172. AMDS W/C 0550-2002. AND 0550-9001-A320 FAM. PER M C RUN BOTH ENG ABOVE IDLE PWR. RAN PACKS PERFOMRED SMK & FUME TEST USING TOOL #K006373. NO DEFECTS NOTED. REMOVED AND REPLACED CABIN RECIR FILTERS. (LP: 5535950)
